On some three-color Ramsey numbers for paths

Janusz Dybizbański , Tomasz Dzido , Stanislaw Radziszowski

Abstract

n/a
Author Janusz Dybizbański II
Janusz Dybizbański,,
- Institute of Informatics
, Tomasz Dzido II
Tomasz Dzido,,
- Institute of Informatics
, Stanislaw Radziszowski
Stanislaw Radziszowski,,
-
Journal seriesDiscrete Applied Mathematics, ISSN 0166-218X
Issue year2016
Vol204
Pages133-141
Keywords in Englishthree-color Ramsey number, path graph
DOIDOI:10.1016/j.dam.2015.11.002
URL http://dx.doi.org/10.1016/j.dam.2015.11.002
Languageen angielski
Score (nominal)25
ScoreMinisterial score = 25.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 25.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 0.956 (2) - 2016=0.962 (5)
Citation count*0
Cite
Share Share

Get link to the record
msginfo.png


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back